# SDR ASAA0843685

- Difficulty date: October 28, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 49,891 hours, 30,223 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Release Mech
- Part number: 571411
- Condition: Lack Of Lube
- Location: L1 Door
- Component: Door, Entry For
- Component part number: 507945178
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SAFETY RELEASE STUCK IN OPEN POSITION.  LUBRICATED LATCH RELEASE, OP'S NORMAL.  OK FOR SERVICE.
